Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 38, Number 2

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 38, Number 2 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 38, Number 2 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF
Note on the discriminant matrix of an algebra
L. E. Bush.
Bull. Amer. Math. Soc. 38 (1932), 49-51
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562324
Apolarity in the Galois fields of order $2^{n}$
A. D. Campbell.
Bull. Amer. Math. Soc. 38 (1932), 52-56
Abstract, references and article information
Full-text PDF
A class of universal functions
Gordon Pall.
Bull. Amer. Math. Soc. 38 (1932), 56-58
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562326
The plane figure of seven real lines
H. S. White.
Bull. Amer. Math. Soc. 38 (1932), 59-65
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562327
Polygenic functions of hypercomplex variables
P. W. Ketchum and Ted Martin.
Bull. Amer. Math. Soc. 38 (1932), 66-72
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562328
On finite and infinite completely monotonic sequences
I. J. Schoenberg.
Bull. Amer. Math. Soc. 38 (1932), 72-76
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562329
On surfaces in space of $r$ dimensions
B. C. Wong.
Bull. Amer. Math. Soc. 38 (1932), 77-78
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562330
On the compactness of the space $L_{p}$
J. D. Tamarkin.
Bull. Amer. Math. Soc. 38 (1932), 79-84
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562331
Concerning adjunctions to algebras
J. L. Dorroh.
Bull. Amer. Math. Soc. 38 (1932), 85-88
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562332
On the rank of the product of certain square matrices
W. O. Menge.
Bull. Amer. Math. Soc. 38 (1932), 88-94
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562333
A triad of ruled surfaces defined by reciprocal polars
A. F. Carpenter.
Bull. Amer. Math. Soc. 38 (1932), 95-100
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562334
Note on the reducibility of algebras without a finite base
M. H. Ingraham.
Bull. Amer. Math. Soc. 38 (1932), 100-104
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562335
Hexagonal systems of seven lines in a plane
Louise D. Cummings.
Bull. Amer. Math. Soc. 38 (1932), 105-110
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562336
A practical method for the modular representation of finite operations and relations
B. A. Bernstein and Nemo Debely.
Bull. Amer. Math. Soc. 38 (1932), 110-114
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562337
The use of fractional integration and differentiation for obtaining certain expansions in terms of Bessel functions or of sines and cosines
W. O. Pennell.
Bull. Amer. Math. Soc. 38 (1932), 115-122
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562338
On the integration of unbounded functions
W. M. Whyburn.
Bull. Amer. Math. Soc. 38 (1932), 123-131
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562339
Reflections in function space
L. S. Kennison.
Bull. Amer. Math. Soc. 38 (1932), 131-134
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562340
An extension of Lagrange’s equations
C. A. Shook.
Bull. Amer. Math. Soc. 38 (1932), 135-144
Abstract, references and article information
Full-text PDF
MathSciNet review: 1562341